# SDR CA001024034

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) UPON TAKEOFF, NR 1 IDG DROPPED OFFLINE, ABORTED TAKEOFF. FOUND LEFT IDG OIL LEVEL LOW. SERVICED IDG PER AMM. AIRCRAFT BACK IN SERVICE.
